# SDR SWAA2013040114295

- Difficulty date: March 27, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 34,225 hours, 19,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6551463
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER FWD GIRT BAR HOOK LOOSE.  REMOVED AND REPLACED FASTENERS PER SRM.
